... me and Im not one to be depressed, I am on medicare and they will only cover Clopidpogrel. Does anyone out there have this ? Do you use any creams to lighten them? Do the creams actually work ? I will not go out unless I am wearing long sleeves hot weather has begun I just don't know what to do. I also add that I have lung cancer and have been taking treatment gong on 7 years, I had a heart attack due to my chemo which ended in open heart surgery 1 year as of March. I am a type 1 diabetic going on 43 years using a insulin pump going on 15 years. I just turned 66 and feel like I am living in a 85 year old body. I have been widowed going on 14 years. Prior to my open heart surgery I was actively dating now my cardiologist has told me to get on with my life but with my spotted hands and arms it is holding me back. If there is anyone out there that can help me I would be most appreciative.
The spots (marks) on your hands and arms are actually bruises. Being on a blood thinner makes you more sensitive to bruising. Just the slightest little bump will cause you to bruise. They will eventually go away, like any bruise. I know they can be unsightly but unfortunately, that is one of the side effects. You could try maybe using a little makeup to lighten them up. Don't let it get you down. Your doc is right, try to get out and have some interaction with friends. Lunch, or a walk in the park. I hope you start feeling better soon. Good luck, and I hope you cheer up!! Bless. L
Susie; Elmo is right on the money this is very common and nothing to worry about I used to leave marks on my mom just by grabbing her wrist and pulling her up from a sitting position like Elmo said to try some makeup or even some of that spray on tan. spray that you could put on your hands and arms. But your doctor is right and even if you go out just tell people it's from a blood thinner you have to take and they don't hurt its just little blood vessels when you bump into something your blood is so thin that it makes these marks anyone understands this kind of stuff you are worrying too much it's your company they enjoy not your hands and arm marks now get with it before you really do get depressed go out for coffee or whatever with some friends.it's going to do you wonders. God bless you and move on. Chuck1957
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2010 • 7 answers
Posted 30 Sep 2010 • 1 answer
Posted 18 Jul 2011 • 1 answer
Posted 6 Feb 2012 • 5 answers
Posted 19 Jan 2018 • 0 answers